Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    890

Amie8578

322 views

A little late posting....but I've been keeping track of my progress on my phone.

It's now the end of week three on spironolactone.
-I have upped my dosage to 50mg of spiro in the morning.
-I still continue to use Retin-A at night, every night.

Currently, I have a lot of small whiteheads in my T-zone, an increased amount of blackheads on my nose, five to six cysts on my cheeks and jawline, and several small pimples on my cheeks as well. I'm still experiencing an initial breakout at the moment, but the rate at which I am getting more breakouts has slowed down a bit. My skin has also gotten pretty much used to the retin-a as well. I still have a few mild dizzy spells here and there, but they only last a few seconds at most. I have also noticed I only get a bit dizzy when I am really stressed. The most noticeable, and annoying, side effect is my period spotting. I finished my period right before starting spiro, and I experienced some irregular spotting about two weeks afterwards for a few days. My periods are normally pretty light and regular due to my Mirena. Other than that, everything has been going well and it seems like I am passing the peak of my initial breakout. :)

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×